Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C | L | P | W
Number of items: 5.

C

Candela, Anna Maria, Waterstraat, Nils (2017) Bifurcation of critical points along gap-continuous families of subspaces. Journal of Fixed Point Theory and Applications, 19 (4). pp. 3053-3068. ISSN 1661-7738. E-ISSN 1661-7746. (doi:10.1007/s11784-017-0468-3)
[img]
Preview
[img]
Preview

L

Lemmens, Bas, Akian, Marianne, Gaubert, Stephane (2011) Stability and convergence in discrete convex monotone dynamical systems. Journal of Fixed Point Theory and Applications, 9 (2). pp. 295-325. ISSN 1661-7738. (doi:10.1007/s11784-011-0052-1) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

P

Pejsachowicz, Jacobo, Waterstraat, Nils (2013) Bifurcation of critical points for continuous families of C^2 functionals of Fredholm type. Journal of Fixed Point Theory and Applications, 13 (2). pp. 537-560. ISSN 1661-7738. (doi:10.1007/s11784-013-0137-0)
[img]
Preview

Portaluri, Alessandro, Waterstraat, Nils (2016) A K-theoretical Invariant and Bifurcation for Homoclinics of Hamiltonian Systems. Journal of Fixed Point Theory and Applications, 19 (1). pp. 833-851. ISSN 1661-7738. E-ISSN 1661-7746. (doi:10.1007/s11784-016-0378-9)
[img]
Preview

W

Waterstraat, Nils (2013) A remark on the space of metrics having non-trivial harmonic spinors. Journal of Fixed Point Theory and Applications, 13 . pp. 143-149. ISSN 1661-7738. (doi:10.1007/s11784-013-0096-5)
[img]
Preview

This list was generated on Sun Dec 15 23:16:48 2019 GMT.